# SDR DALA1239990996

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 54,398 hours, 39,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  FLIGHT ATTENDANT AND PILOTS NOTICED INCREASING ODOR IN CABIN AREA.  AT FL250 ODOR WORSENED AND . COMPLIED WITH SMOKE AND PERFORMED AIR TURN BACK.     MAINTENANCE TROUBLESHOT.  NO FAULTS NOTED.  UNABLE TO DUPLICATE.
